| Model Number |
1000354 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that t:slim x2 pump battery would not charge and a power source alert appeared in pump history.There was no reported impact to the customer¿s blood glucose level.Customer was instructed to leave pump connected to working wall outlet with tandem charging cable and adapter for at least 30 minutes, and technical support attempted follow-up by phone and email before closing case, with no additional information received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.